# SDR FDEA202001030007

- Difficulty date: January 3, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   FOUND CORROSION AT YW 467. LEFT HAND WIING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER AT   YW 467 CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-20-01-1A ALLOWABLE   DAMAGE 1. REPAIR CARRIED OUT AS PER EA 1-5730-T0351127 P1 TITLE : WINGS - PLATES AND   SKINS - LH WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN AUX   SPAR YW 467. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
